# SDR 09162005A

- Difficulty date: September 15, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 22,174 hours, 34,526 cycles
- Engine: Ge CT79B
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: M832481210
- Condition: Leaking
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

LEFT ENG SMOKING FROM NACELLE.  REMOVED AND REPLACED STARTER SHAFT O-RING.  NO LEAKS NOTED.
